Comments on "Explicit criterion for the positive definiteness of a general quartic form"

Fei Wang, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

35 Citations (Scopus)


The purpose of this note is to point out that the result in the above paper is incomplete, and to give a complete and improved result.
Original languageEnglish
Pages (from-to)416-418
Number of pages3
JournalIEEE Transactions on Automatic Control
Issue number3
Publication statusPublished - 1 Mar 2005


  • Positive definiteness
  • Quartic polynomial
  • Roots

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this